Research Repository

Characterizing compactness of geometrical clusters using fuzzy measures

Beliakov, G, Li, G, Vu, Huy quan ORCID: 0000-0003-1947-2879 and Wilkin, T (2015) Characterizing compactness of geometrical clusters using fuzzy measures. IEEE Transactions on Fuzzy Systems, 23 (4). 1030 - 1043. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: artificial image; Sugeno-type fuzzy measures; spanning trees; pixel sets
Subjects: FOR Classification > 0801 Artificial Intelligence and Image Processing
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 28 Aug 2017 22:47
Last Modified: 29 Aug 2017 05:55
URI: http://vuir.vu.edu.au/id/eprint/31558
DOI: https://doi.org/10.1109/TFUZZ.2014.2336871
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar